Jump to content

Recommended Posts

This 33-year-old patient was a class 3. He can to me wanting to rebuild his hairline and add density to the frontal 1/3 of his head. He elected to go with a FUT procedure. He received 3,126 grafts. These are his results 1-year post-op. The patient is extremely happy with his results. He does understand that there is a possibility he can lose more of his own hair over the years.

Slide1.JPG

 

Slide2.JPG

 

Slide3.JPG

 

Slide4.JPG

 

Slide5.JPG

 

Slide6.JPG

 

Slide7.JPG

 

Slide8.JPG

 

Slide9.JPG

 

Slide10.JPG

 

Slide11.JPG

 

Slide12.JPG

 

Slide13.JPG

 

Slide14.JPG

 

Slide15.JPG

 

Slide16.JPG

 

Slide17.JPG

 

Slide18.JPG

 

Slide19.JPG

 

Slide20.JPG

 

Slide21.JPG

Share this post


Link to post
Share on other sites

I think the hairline could have been a little softer to be honest. It seems to stop very abruptly.

 

Most people wouldn't notice though so if he's happy that's all that matters.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Find a Pre-Screened Physician

  • Choose a proven physician
    Chosen by patients

  • Who's Online (See full list)

  • Newest Topics

  • Latest Posts

    • Amazing results! Was this done by forceps or an implanter pen? Is one better than the other for maximum density?
    • Sorry about your results, disappointing given Dieps top tier status and the amount he charges, and even more disappointing that your fathers results from him turned out worse than yours as you say. Diep should offer you a courtesy partial refund or a complimentary touch-up for you and your father on the same day, it would be the right thing to do.
    • Hi Laser,  Thanks so much for the great response.  That makes sense. I guess I just wasn't too sure if the fact that some areas had gotten a bit worse meant that it isn't working overall. Apologies, I meant to write I'm actually on 0.5mg, so half the recommended dosage. Perhaps I should up it to 1. Do you think someone who may be destined for an advanced pattern can retain enough hair indefinitely by using fin to have a transplant? My dad is about as advanced as one can get.
    • I've been on Finasteride for about 2-3 years.  Good for you. In this time, I've had mixed results. As in, some areas got better, whilst others worsened slightly.  The medication is intended to help you with retention.  Thus, if you look the same a year later, the medication did its job.  If you look better, it just means the miniaturized hair thickened.  Only a small percentage of patients experience this.  My suggestion is to continue the use of the medication and don't stop.  If areas look worse, it could be you are experiencing shedding of the native hair which is normal. I've also heard that finasteride is not as effective for the front portion of ones hair - is this true? And if so, should I continue with it whilst having mixed results?  Based on what you've written, you should continue using the medication.  You've indicated the front has remained the same.  This means the medication is working.  The fact you are showing visual enhancement in other areas should be enough to encourage you to continue and not stopping. The use of the medication is not going to facilitate a transplant.  What it will do is help you achieve a much fuller set of hair.  Keep in mind, no one with an advanced pattern has enough donor to allow for a full set of hair.  It is imperative you retain as much of the native stuff as you can. Now, let me briefly get on your case about how much medication you're taking..... The parent medication to finasteride is Proscar.  It is a 5 mg tab.  Once Merck completed their studies, they confirmed that 1 mg was all that was needed to experience hair retention. They also confirmed a less than 1% chance of experiencing a side effect.  By taking a 5 mg tab, you are multiplying the possibility of a side effect by 5 fold.  Why do that?  Talk to your doctor about taking 1 mg. 
    • I believe medical treatments like fin and minox work best in the crown areas so your experience matches the norm (meaning that such medications are not as effective on the front) The forelock is that area in the middle of the front of your hairline, so if you are a classic NW3 it sounds like your temples have just continued to recede While continuing any medications is always a decision to made by the patient, as long as you don't have any side effects then what is the harm? Especially given the fact your dermatologist has noticed more volume in areas and you've noticed some improvements as well.  If you planning any future surgery it's also strongly recommended by most doctors and clinics to be on fin for at least a year before any surgical date in order to prevent any shockloss to the surrounding native hairs, and also to continue taking it in order to maintain as much native hair as you have for the future. Otherwise you'll just be chasing any future hairloss with more surgeries.    
  • Member Statistics

    • Total Members
      35,345
    • Most Online
      1,187

    Newest Member
    MaximeL
    Joined
  • Top Members

×